Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On real algebraic models of smooth manifolds


Authors: J. Bochnak and W. Kucharz
Journal: Bull. Amer. Math. Soc. 20 (1989), 23-26
MSC (1985): Primary 57R19, 14G30, 14C99
MathSciNet review: 972069
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 57R19, 14G30, 14C99

Retrieve articles in all journals with MSC (1985): 57R19, 14G30, 14C99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15684-X
PII: S 0273-0979(1989)15684-X